# SDR ASAA0946748

- Difficulty date: September 19, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 37,948 hours, 20,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65479573
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT THRESHOLD WEB HAS CORROSION.  REMOVED CORRODED WEB AND REPLACED WITH NEW WEB.
